Advanced Search
Article Contents
Article Contents

Asymptotic behaviour for a class of delayed cooperative models with patch structure

Abstract / Introduction Related Papers Cited by
  • For a class of cooperative population models with patch structure and multiple discrete delays, we give conditions for the absolute global asymptotic stability of both the trivial solution and -- when it exists -- a positive equilibrium. Under a sublinearity condition, sharper results are obtained. The existence of positive heteroclinic solutions connecting the two equilibria is also addressed. As a by-product, we obtain a criterion for the existence of positive traveling wave solutions for an associated reaction-diffusion model with patch structure. Our results improve and generalize criteria in the recent literature.
    Mathematics Subject Classification: Primary: 34K20; Secondary: 34K25, 35C07, 92D25.


    \begin{equation} \\ \end{equation}
  • [1]

    T. Faria, Global asymptotic behaviour for a Nicholson model with patch structure and multiple delays, Nonlinear Anal., 74 (2011), 7033-7046.doi: 10.1016/j.na.2011.07.024.


    T. Faria and J. J. Oliveira, Local and global stability for Lotka-Volterra systems with distributed delays and instantaneous negative feedbacks, J. Differential Equations, 244 (2008), 1049-1079.doi: 10.1016/j.jde.2007.12.005.


    T. Faria and S. Trofimchuk, Positive travelling fronts for reaction-diffusion systems with distributed delay, Nonlinearity, 23 (2010), 2457-2481.doi: 10.1088/0951-7715/23/10/006.


    M. Fiedler, "Special Matrices and Their Applications in Numerical Mathematics," Martinus Nijhoff Publ., Dordrecht, 1986.doi: 10.1007/978-94-009-4335-3.


    B. Liu, Global stability of a class of delay differential systems, J. Comput. Appl. Math., 233 (2009), 217-223.doi: 10.1016/j.cam.2009.07.024.


    H. L. Smith, "Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems," Mathematical Surveys and Monographs, 41, Amer. Math. Soc., Providence, RI, 1995.


    H. L. Smith and P. Waltman, "The Theory of the Chemostat. Dynamics of Microbial Competition," Cambridge Studies in Mathematical Biology, 13, Cambridge University Press, Cambridge, 1995.doi: 10.1017/CBO9780511530043.


    Y. Takeuchi, J. Cui, R. Miyazaki and Y. Saito, Permanence of delayed population model with dispersal loss, Math. Biosci., 201 (2006), 143-156.doi: 10.1016/j.mbs.2005.12.012.


    Y. Takeuchi, W. Wang and Y. Saito, Global stability of population models with patch structure, Nonlinear Anal. Real World Appl., 7 (2006), 235-247.doi: 10.1016/j.nonrwa.2005.02.005.


    W. Wang, P. Fergola and C. Tenneriello, Global attractivity of periodic solutions of population models, J. Math. Anal. Appl., 211 (1997), 498-511.doi: 10.1006/jmaa.1997.5484.


    X.-Q. Zhao and Z.-J. Jing, Global asymptotic behavior in some cooperative systems of functional differential equations, Cann. Appl. Math. Quart., 4 (1996), 421-444.

  • 加载中

Article Metrics

HTML views() PDF downloads(3081) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint